# SDR SWIA202164132

- Difficulty date: November 30, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH FUSELAGE FLOOR SILL AT APPROX. FS.295-FS.319 HAS MULTIPLE SPOTS OF CORROSION (MARKED)   (C CHECK RO 02-03-22)   REPLACED RH FLOOR SILL FROM FS295 - FS319. REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01 AND DWG SH670-32170 REV V. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
